Differential and Integral Equations

A representation formula for the solutions to operator Riccati equation

V. Barbu and G. Da Prato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 821-829.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955422

Mathematical Reviews number (MathSciNet)
MR1167498

Zentralblatt MATH identifier
0757.49021

Subjects
Primary: 49N10: Linear-quadratic problems
Secondary: 34H05: Control problems [See also 49J15, 49K15, 93C15] 49K27: Problems in abstract spaces [See also 90C48, 93C25] 49L15 93C25: Systems in abstract spaces

Citation

Barbu, V.; Da Prato, G. A representation formula for the solutions to operator Riccati equation. Differential Integral Equations 5 (1992), no. 4, 821--829. https://projecteuclid.org/euclid.die/1370955422


Export citation